CSpace

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
A convex programming solution based debiased estimator for quantile with missing response and high-dimensional covariables 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2022, 卷号: 168, 页码: 14
Authors:  Su, Miaomiao;  Wang, Qihua
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
High dimensions  Missing at random  Marginal response quantile  Optimal weights  Selection probability function  
Model-Free Reinforcement Learning by Embedding an Auxiliary System for Optimal Control of Nonlinear Systems 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2022, 卷号: 33, 期号: 4, 页码: 1520-1534
Authors:  Xu, Zhenhui;  Shen, Tielong;  Cheng, Daizhan
Favorite  |  View/Download:14/0  |  Submit date:2022/06/21
Mathematical model  Trajectory  Heuristic algorithms  Optimal control  System dynamics  Artificial neural networks  Convergence  Approximate optimal control design  auxiliary trajectory  completely model-free  integral reinforcement learning (IRL)  
Optimal model averaging for divergent-dimensional Poisson regressions 期刊论文
ECONOMETRIC REVIEWS, 2022, 页码: 31
Authors:  Zou, Jiahui;  Wang, Wendun;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:33/0  |  Submit date:2022/04/29
Asymptotic optimality  consistency  divergent dimension  model averaging  Poisson regression  
Towards embedding information diffusion data for understanding big dynamic networks 期刊论文
NEUROCOMPUTING, 2021, 卷号: 466, 页码: 265-284
Authors:  Yang, Hong;  Zhang, Peng;  Wang, Haishuai;  Zhou, Chuan;  Li, Zhao;  Gao, Li;  Tan, Qingfeng
Favorite  |  View/Download:43/0  |  Submit date:2022/04/02
Network coarsening  Information diffusion  Graph data mining  
Jackknife model averaging for high-dimensional quantile regression 期刊论文
BIOMETRICS, 2021, 页码: 12
Authors:  Wang, Miaomiao;  Zhang, Xinyu;  Wan, Alan T. K.;  You, Kang;  Zou, Guohua
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
asymptotic optimality  high-dimensional quantile regression  marginal quantile utility  model averaging  
Model averaging prediction for time series models with a diverging number of parameters 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 223, 期号: 1, 页码: 190-221
Authors:  Liao, Jun;  Zou, Guohua;  Gao, Yan;  Zhang, Xinyu
Favorite  |  View/Download:39/0  |  Submit date:2021/10/26
Asymptotic optimality  Autoregressive process  Consistency  Mallows criterion  Model averaging  
Least Squares Model Averaging Based on Generalized Cross Validation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 3, 页码: 495-509
Authors:  Li, Xin-min;  Zou, Guo-hua;  Zhang, Xin-yu;  Zhao, Shang-wei
Favorite  |  View/Download:44/0  |  Submit date:2021/10/26
asymptotic optimality  frequentist model averaging  generalized cross validation  mallows criterion  
Time-varying model averaging? 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 222, 期号: 2, 页码: 974-992
Authors:  Sun, Yuying;  Hong, Yongmiao;  Lee, Tae-Hwy;  Wang, Shouyang;  Zhang, Xinyu
Favorite  |  View/Download:63/0  |  Submit date:2021/06/01
Asymptotic optimality  Forecast combination  Local stationarity  Model averaging  Structural change  Time-varying model averaging  
Neural Network-Based Model-Free Learning Approach for Approximate Optimal Control of Nonlinear Systems 期刊论文
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, 2021, 卷号: E104A, 期号: 2, 页码: 532-541
Authors:  Xu, Zhenhui;  Shen, Tielong;  Cheng, Daizhan
Favorite  |  View/Download:42/0  |  Submit date:2021/10/26
infinite-time horizon  approximate optimal control design  completely model-free  neural network  
Subadditivity of generalized Kodaira dimensions and extension theorems 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2020, 卷号: 31, 期号: 12, 页码: 36
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:47/0  |  Submit date:2021/04/26
Extension theorem  L-2 estimate  multiplier ideal sheaf  Kodaira dimension  Kahler fibration